# SDR SWAA2023041814998

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+6 BL0 WL208.<[01] VERIFIED APPLICABILITY OF SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 - SECTION 41 FLOOR STRUCTURE;[02] ACCOMPLISHED EVALUATION OF CRACK ON INTERCOSTAL AT FWD WET AREA PASSENGER CABIN FLOOR STRUCTURE STA344+6'' BL0 WL208 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 PART 4.E(1) FIG.205 L=0.8'' TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE DATE: 11/2023. PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.A(1).;[03] REMOVED INTERCOSTAL AT FWD WET AREA STA344 TO 360 BL0 WL208 IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410-23 IAW SRM 51-40-05-0G-0 AND DWG#141A5400; REFER TO EA 1-753-34884.;[05] TRIM OUT ON NEW INTERCOSTAL IAW SRM 51-10-02-0G-0 REFER TO EA 1-753-34884.;[06] VERIFIED CORRECTIVE ACTIONS 1; 2; 4; 5; AND MEASUREMENT TABLE.;[07] HFEC INSPECTED TRIM OUT ON NEW INTERCOSTAL PER NDTM PT6 51-00-00 PROCEDURE 23; NO CRACKS NOTED EQUIP ID IS000680 DUE 04/2023;[08] OK TO TREAT AND PRIME TRIM OUT AREAAPPLIED CHEMICAL CONVERSION COATING AND PRIME ON TRIM OUT AREA IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02. OK TO INSTALL. INSTALLED INTERCOSTAL AT FWD CABIN FROM BS344-BS360 BL0 IAW SRM 51-40-02 AND IAW DWG#141A5400 AND REFER TO EA#1-753-34884 INCORRECT COLLARS USED FOR INTERCOSTAL INSTALLATION.;[14] CORRECTIVE ACTION 13 REJECTED IN ERROR; CORRECT COLLARS USED.;
